# SDR 2016FA0000418

- Difficulty date: September 10, 2016
- Submitted: September 11, 2016
- Operation: General aviation
- Aircraft: N521CZ
- Make and model: Bell 429
- Aircraft serial: 57231
- Aircraft time: 473 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 429310002101
- Part serial: CB1295
- Condition: Failed
- Location: Rotor Head
- Part time: 473 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO BASE, PILOT REPORTED HAVING SIGNIFICANT ROTOR VIBRATIONS DURING FLIGHT. POST FLIGHT MAINTENANCE INSPECTION FOUND THAT THE SHEAR BEARING HAD FAILED WITH ONLY 473 HOURS SINCE NEW.
